# SDR DHL2004801504

- Difficulty date: September 1, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E UPPER FORMER CRACKED 1.000, STA XFS 354.000.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D PG 21, DC8 SRM 51-1-21 PG 1.  FABRICATED ANGLE DOUBLER (AL 2024-T3 0.032) IAW DC8 SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED ANGLE DOUBLER AND NEW FASTENERS IAW DC8 SRM 57-2-0 PG 9-10, DC8 SRM 51-1-20D PG 9, DC8 SRM 51-1-21 PG 1.
